# SDR IPXA2020020765878

- Difficulty date: January 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING #2 SLAT UPPER O/B SKIN IS CRACKED AT EXISTING REPAIR DOUBLER STA. XIS=328.106.REPAIRED R/H WING #2 SLAT UPPER SKIN AT STA. XIS= 328.106 IAW VT-SAA EA 011-5754-01-A8005 REV. I/R AND UPS EO MD11-5750-75285-A. (MAJOR)
